RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 36, Issue 6, Pages 873–882 (Mi mz6128)  

This article is cited in 1 scientific paper (total in 1 paper)

Simultaneous approximation of periodic functions and their derivatives

N. N. Sorich, A. I. Stepanets


Full text: PDF file (679 kB)

English version:
Mathematical Notes, 1984, 36:6, 935–940

Bibliographic databases:

UDC: 517.5
Received: 27.01.1983

Citation: N. N. Sorich, A. I. Stepanets, “Simultaneous approximation of periodic functions and their derivatives”, Mat. Zametki, 36:6 (1984), 873–882; Math. Notes, 36:6 (1984), 935–940

Citation in format AMSBIB
\Bibitem{SorSte84}
\by N.~N.~Sorich, A.~I.~Stepanets
\paper Simultaneous approximation of periodic functions and their derivatives
\jour Mat. Zametki
\yr 1984
\vol 36
\issue 6
\pages 873--882
\mathnet{http://mi.mathnet.ru/mz6128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=776340}
\zmath{https://zbmath.org/?q=an:0601.41021|0567.42003}
\transl
\jour Math. Notes
\yr 1984
\vol 36
\issue 6
\pages 935--940
\crossref{https://doi.org/10.1007/BF01161588}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AND3200025}


Linking options:
  • http://mi.mathnet.ru/eng/mz6128
  • http://mi.mathnet.ru/eng/mz/v36/i6/p873

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Telyakovskii, “Estimate of the Simultaneous Approximation of Functions and Their Derivatives by Fourier Sums”, Math. Notes, 90:3 (2011), 464–466  mathnet  crossref  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:166
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020